Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Decompositions and dimension of closed sets in $ {\bf R}\sp n$


Author: Arthur N. Milgram
Journal: Trans. Amer. Math. Soc. 43 (1938), 465-481
MSC: Primary 54F45; Secondary 54B15, 54F65
DOI: https://doi.org/10.1090/S0002-9947-1938-1501954-X
MathSciNet review: 1501954
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F45, 54B15, 54F65

Retrieve articles in all journals with MSC: 54F45, 54B15, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501954-X
Article copyright: © Copyright 1938 American Mathematical Society